# SDR ASAA2022111940876

- Difficulty date: November 19, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 58,811 hours, 17,323 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939
- Part serial: 02429029
- Condition: Faulty
- Location: Cockpit
- Part time: 209 hours, 54 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT AT FL350 ABOUT 2 HRS INTO FLIGHT, AP KICKED OFF, COULD NOT ENGAGE HEADING MODE, COULD NOT ENGAGE LNAV. RECOVERED BY PUTTING FD 2 ON MASTER, AND LNAV/VNAV ON WITH B AUTOPILOT. CA HEADING BUY FROZEN ENTIRE TIME. NO LOC, GS DIAMONDS ON CAP FD. AT GS CAPTURE GOT CA FD ON, BUT STILL FROZEN HEADING BUG, NO ,LOC, NO GS ON CA PFD. GROUNDED - YES. REMOVED & REPLACED MCP IAW B737-800 AMM 22-11-34/401. PERFORMED MCP INSTALLATION TEST IAW AMM 22-11-34-740-801. PERFORMED DFCS VERFIFY TEST IAW AMM 21-11-00. OPS CK NORMAL. (REF L/P 60367079)
